# SDR DJFA2005166

- Difficulty date: November 23, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N718TA
- Make and model: Beech 400A
- Aircraft serial: RK195
- Aircraft time: 6,374 hours, 5,112 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

KAPA - TRIP ID NR 935454, THE CREW REPORTED  SMELLING VERY STRONG FUMES IN THE COCKPIT AFTER TAKEOFF.  THE FUMES COMING FROM THE "EYEBALL" VENTS WERE REPORTED TO HAVE BURNED THE EYES AND THROATS OF THE CREW.  OXYGEN MASKS WERE DONNED, AND A/C WAS RETURNED TO KAPA.  AN OVERWEIGHT LANDING WAS MADE IN KAPA W/O FURTHER INCIDENT.  MX DISCOVERED THE COCKPIT AND CABIN CONTROL LINES LEADING TO THE TEMPERATURE CONTROL VALVES TO BE SWAPPED.  THE LINES AT CONTROL VALVES WERE INSTALLED, AND A FUNCTIONAL CHECK OF CABIN AND COCKPIT TEMPERATURE CONTROL WAS PERFORMED.  OPS CHECKS WERE GOOD WITH NO NOTED DEFECTS.  AN OVERWEIGHT LANDING WAS PERFORMED WITH NO NOTED DEFECTS.  THE A/C WAS RETURNED TO SERVICE.
